# SDR 04FDEA03331

- Difficulty date: December 2, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310-222
- Aircraft serial: 346
- Aircraft time: 40,016 hours, 14,937 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR STRUCTURE FR 69 FROM LT UP TO RT CORNER FLOOR STRUCT W/5 AREAS OF CORROSION TOP TO UNDERNEATH SURFACE.  REMOVED AND REPLACED T-PROFILES AT FR 66-69 RBL 37 AND FR 66.5-69 LBL 27.
